# SDR 02FDEA00114

- Difficulty date: January 8, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 848 BAGGAGE BIN WALL SUPPORT ANGLE CORRODED AT BS 720D BETWEEN STR 24L & 25L.  R&R ANGLE PER SRM 51-30-2.
